# SDR UALA2013031801632

- Difficulty date: March 15, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 73,379 hours, 27,426 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR HAS NOISE FROM PRESSURE LEAK AND VIBRATES.  REPAIRED DOOR PRESSURE LEAK PER AMM, LEAK CHECKED OK.
